A hair spurt caused by a contraceptive pill…
Unwanted facial hair can be a source of anxiety and embarrassment for many women, especially when it appears unexpectedly and stubbornly refuses to go away. For one young girl, this issue came in the form of thick hair growing under her chin, caused by the contraceptive pill. After months of shaving daily to try and keep it under control, she found herself in a vicious cycle that left her feeling low and self-conscious.
Once she stopped taking the contraceptive pill it lead to an almost daily habit of shaving, which caused hairs to return quicker and thicker making them more difficult to remove, which only made her feel worse. She felt like she couldn’t leave the house without trying to cover up the area, which was difficult and time-consuming.
With the help of the Top Lip Kit the harsh shaving is behind her. In just 2 weeks the hairs have started to become sparser and softer, and many came out easily. The sugar paste is gentle on her skin and didn’t leave it sore or red. Now her confidence has grown as she is winning her war on unwanted facial hair, the hair is no longer a source of anxiety for her.
Emily is grateful to have found a solution that worked for her, and she’s happy to share her experience with others who may be struggling with similar issues. Look out for our post on Instagram.
For anyone dealing with unwanted facial hair, the important thing is to remember that there are options out there, and it’s okay to try different things until you find what works for you. The most important thing is to keep going and never give up on finding a solution that can change your life for the better.